Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 239, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2006, 10:03 PM EDT for Franklin County, Vance County, Warren County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2006, 10:03 PM EDT (02:03 UTC)
- Expired
- Jun 11, 2006, 10:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Franklin County, NC, Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:47 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 120203 SVRRAH NCC069-181-185-120245- /O.NEW.KRAH.SV.W.0239.060612T0203Z-060612T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1003 PM EDT SUN JUN 11 2006 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA EAST CENTRAL VANCE COUNTY IN CENTRAL NORTH CAROLINA WARREN COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 1045 PM EDT * AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER GILLBURG...OR ABOUT OVER HENDERSON... MOVING NORTHEAST AT 25 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AFTON... WARRENTON... MACON... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791 $$ VINCENT
2 follow-up statements
000 WWUS52 KRAH 120217 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1017 PM EDT SUN JUN 11 2006 NCC069-181-185-120245- /O.CON.KRAH.SV.W.0239.000000T0000Z-060612T0245Z/ FRANKLIN NC-VANCE NC-WARREN NC- 1017 PM EDT SUN JUN 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR WARREN...EAST CENTRAL VANCE AND NORTHEASTERN FRANKLIN COUNTIES... AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR GILLBURG...OR ABOUT 6 MILES SOUTHEAST OF HENDERSON... MOVING EAST AT 5 MPH. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791 $$ VINCENT
000 WWUS52 KRAH 120248 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1042 PM EDT SUN JUN 11 2006 NCC069-181-185-120252- /O.EXP.KRAH.SV.W.0239.000000T0000Z-060612T0245Z/ FRANKLIN NC-VANCE NC-WARREN NC- 1045 PM EDT SUN JUN 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EAST CENTRAL VANCE AND NORTHEASTERN FRANKLIN COUNTIES HAS EXPIRED AT 1045 PM EDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE THUNDERSTORM IS STILL PRODUCING VERY HEAVY RAIN...DANGEROUS LIGHTNING AND WIND GUSTS FROM 30 TO 40 MPH. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3633 7847 3616 7837 3620 7799 3655 7791 $$ VINCENT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:10 PM EDT, 7 hours 53 minutes earlier.
Area forecast discussion, Jun 11, 2:10 PM EDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 210 PM EDT SUN JUN 11 2006 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON IN UNSTABLE AIRMASS. SURFACE BOUNDARY ALONG NORTHERN PORTIONS OF FORECAST AREA AND MAV NOTED BY SPC ARE THE PRINCIPAL MET FEATURES FOR STORMS OTHER THAN DAY TIME HEATING. STORMS LIKELY BE ORGANIZED ALONG NORTHERN TIER OF FORECAST AREA WHILE PULSE STORMS EXPECTED SOUTHERN TIER. SOME STORMS EXPECTED BE SVR AND SPC LIKELY ISSUE SVR STORM WATCH FOR NORTHERN PORTION OF FORECAST AREA BY LATE AFTERNOON INTO EVENING. DUE TO APPROACHING SHORT WAVE ALOFT WILL CARRY POPS THROUGH THE OVERNIGHT. HOWEVER LOSS OF DAYTIME HEATING WILL LIMIT SVR TO EVE AND ACTIVITY SHOULD DIMINISH AS WELL...ESPECIALLY SOUTHERN TIER. CHANCE POPS CONTINUE FOR MONDAY. BY MONDAY EVENING THE BETTER MOISTURE AND FRONTAL BOUNDARY HAVE MOVED SEAWARD WITH UPPER LEVEL TROUGH PASSING AS WELL. CHANCE POPS FOR MONDAY NIGHT LIMITED TO EASTERN TIER OF CWA FOR ONLY THE EVENING HOURS. ON TUESDAY AND WEDNESDAY THE TROPICAL SYSTEM (NOW ALBERTO)IS EXPECTED BY TCP TO MOVE NE ALONG SE US COAST. GOOD WESTERLIES ALOFT SHOULD KEEP SYSTEM OFFSHORE AND PLACE BEST RAINFALL EAST OF TRACK. SO POPS WILL BE LOW FOR TUE AND WED WITH THE BETTER CHANCE IN THE FAR EASTERN TIER. CLOUDS MON AND NE WINDS TUE AND WED SHOULD KEEP DAYTIME HIGHS AT TO JUST BELOW SEASONAL NORMS. AFTER ANOTHER MUGGY NIGHT FOR TONIGHT. THEN LOWER DEWPOINTS PROVIDES COOLER NIGHTS SUNDAY NIGHT AND MONDAY NIGHT WITH LOWS BECOMING A LITTLE WARMER TUESDAY NIGHT. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... FOR THE EARLY PART OF THE LONG TERM FORECAST...CONTINUED TO FOLLOW CLOSELY THE EXTENDED FORECAST GUIDANCE FROM HPC DUE TO SOME UNCERTAINTY REGARDING THE TRACK OF ALBERTO. THIS RESULTS IN A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS WEDNESDAY...WITH A SLIGHT CHANCE LINGERING INTO THURSDAY. IF THE RESULTANT TRACK IS EXACTLY AS FORECAST WOULD ANTICIPATE CHANCES FOR RAIN BEING LOWERED FOR WEDNESDAY AND THURSDAY DUE TO SUBSIDENCE. FOR THE LATER PART OF THE WORK WEEK...FINALLY SOME INDICATION OF INCREASED HEIGHTS ALOFT AND SURFACE RIDGING EXTENDING WEST ACROSS THE NORTHERN GULF. THIS SHOULD SETTLE THE ACTIVE WEATHER PATTERN...AT LEAST FOR A TIME... OVER CENTRAL NORTH CAROLINA. EXTENDED GUIDANCE WOULD POINT TO SOME SMALL CHANCE OF INSTABILITY SHOWERS AND THUNDERSTORMS DUE TO LINGERING 850MB MOISTURE AND HEATING. HOWEVER...GIVEN THE RIDGING SURFACE AND ALOFT...AND NOT WANTING IN THE GRIDDED AND WORDED FORECASTS A SLIGHT CHANCE OF SHOWERS EVERY DAY...OPTED TO HAVE FRIDAY AND SATURDAY DRY. TEMPERATURES SHOULD RISE WELL INTO THE 80S...AND IF WINDS CAN BECOME A LITTLE MORE SOUTHWEST THAN CURRENTLY FORECAST...COULD NOT RULE OUT READINGS AT LEAST IN THE LOWER 90S IN SPOTS WITH INCREASING THICKNESSES ESPECIALLY FOR THE DAY SATURDAY. GFS HAS HIGHER MEAN MOISTURE MOVING IN SUNDAY SO WITH HEATING COULD BE A SLIGHT CHANCE OF SHOWERS THEN AND WILL HAVE THAT IN THE GRIDDED FORECAST. && .AVIATION... TIMING OF PERIODS OF SHOWERS AND THUNDERSTORMS DIFFICULT BUT... FOLLOWING THE CONSENSUS OF THE LATEST NAM AND RUC...ANTICIPATE A ROUND OF SHOWERS AND THUNDERSTORMS FROM AROUND 22Z TO 03Z FROM WEST TO EAST. INCREASING SURFACE CONVERGENCE AND SURFACE-BASED THETA-E ON MSAS OVER THE FAR WEST PART OF THE STATE...ALONG WITH INCREASING INSTABILITY...SHOULD RESULT IN INITIAL DEVELOPMENT IN THE WEST MOVING ACROSS CENTRAL NORTH CAROLINA DURING THE EVENING. FOLLOWING THIS...APPROACHING SHORTWAVES FROM THE WEST...EITHER REMNANT MCV FROM EARLIER MCS OVER THE MID-MISSISSIPPI VALLEY OR STRONGER WAVE MOVING SOUTH FROM THE WESTERN GREAT LAKES...MAY AID IN FURTHER DEVELOPMENT LATE TONIGHT. FORECAST PERIODS OF MVFR WITH TEMPO OF IFR CONDITIONS IN MODERATE THUNDERSTORMS...WITH THE BEST CHANCES OF LINGERING...PREDOMINATE IFR CONDITIONS IN THE TRIAD AROUND AND AFTER 12Z MONDAY. THIS IS WHERE MOS GUIDANCE FORECASTS PREVAILING NORTHEAST SURFACE WIND FOR MUCH OF THE MORNING. CONDITIONS SHOULD IMPROVE TO HIGH MVFR OR VFR THROUGHOUT CENTRAL NORTH CAROLINA BY AROUND 15Z MONDAY WITH SURFACE WINDS MOSTLY UNDER 10KTS. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KK LONG TERM...DJF AVIATION...DJF
Hazardous weather outlook, Jun 11, 5:06 AM EDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 506 AM EDT SUN JUN 11 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 506 AM EDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY INTO TONIGHT... A NEARLY STATIONARY FRONT WILL EXTEND FROM EAST TO WEST ACROSS CENTRAL NORTH CAROLINA THROUGH THIS AFTERNOON AND EVENING. THIS BOUNDARY WILL PROVIDE A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS... AS UPPER LEVEL DISTURBANCES TRACK FROM NORTHWEST TO SOUTHEAST OVER THE STATE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH DAYBREAK ESPECIALLY ACROSS THE NORTHERN PIEDMONT. THIS SEVERE THREAT IS IN RESPONSE TO ONGOING STRONG TO SEVERE THUNDERSTORMS OVER THE NORTHERN FOOTHILLS AT 330 AM... TRACKING EAST SOUTHEAST INTO THE NORTHERN PIEDMONT. THIS ACTIVITY IS EXPECTED TO GRADUALLY WEAKEN AS IT PUSHES EAST INTO THE PIEDMONT THROUGH DAYBREAK. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL ACCOMPANY THESE STORMS. ISOLATED STRONG WIND GUSTS TO 50 MPH AND HAIL TO PENNIES WILL BE POSSIBLE MAINLY NORTH OF THE INTERSTATE 40 CORRIDOR BEFORE THE STORMS WEAKEN BY DAYBREAK. A MORE SIGNIFICANT SEVERE THREAT EXISTS FROM MID TO LATE AFTERNOON INTO THE EVENING HOURS TONIGHT. CLEARING SKIES THIS MORNING WILL ALLOW FOR STRONG HEATING AND DESTABILIZATION OF THE AIR MASS OVER CENTRAL NORTH CAROLINA. THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP BY EARLY TO MID AFTERNOON OVER THE MOUNTAINS... AND SPREAD OUT INTO TO THE PIEDMONT LATE TODAY THROUGH THE EVENING. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY HEAVY RAIN WITH TRAINING OF STORMS WILL BE A THREAT AS WELL. RAINFALL AMOUNTS OF 1 TO 2 INCHES... WITH LOCALLY HIGHER AMOUNTS WILL OCCUR WHERE 2 OR 3 STORMS TRAIN OVER THE SAME LOCATION. THE MAIN TIME OF CONCERN FOR SEVERE WEATHER WILL BE THROUGH DAYBREAK ACROSS THE PIEDMONT TRIAD... THEN AGAIN FOR ALL THE PIEDMONT BETWEEN 200 PM AND 800 PM... AND FOR THE SANDHILLS AND COASTAL PLAIN BETWEEN 400 PM AND 200 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON. BADGETT
In the hours before
Local storm report, Jun 11, 9:21 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
921 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 5 SSW HOLLY SPRINGS 35.59N 78.87W
06/11/2006 E0.25 INCH WAKE NC TRAINED SPOTTER
PEA SIZED HAIL ON VOORHEES LANE.
&&
MWSLocal storm report, Jun 11, 9:28 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
928 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD GARNER 35.69N 78.63W
06/11/2006 WAKE NC TRAINED SPOTTER
FLOODING REPORTED BY SPOTTER AT US HWY 401 AND SIMPKINS
ROAD NEAR COLONIAL HEIGHTS
&&
BSD/BLSLocal storm report, Jun 11, 9:30 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 5 SW CLAYTON 35.60N 78.52W
06/11/2006 E0.75 INCH JOHNSTON NC LAW ENFORCEMENT
PENNY SIZED HAIL IN THE TOWN OF CLEVELAND.
&&
MWSLocal storm report, Jun 11, 9:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
935 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST 6 S GARNER 35.61N 78.63W
06/11/2006 M65 MPH WAKE NC TRAINED SPOTTER
65 MPH WIND GUST MEASURED...SIX MILES SOUTH OF GARNER.
&&
BSDLocal storm report, Jun 11, 9:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
939 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL GOLDSBORO 35.37N 77.98W
06/11/2006 E0.75 INCH WAYNE NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NEAR WAYNE MEMORIAL DR AND US
HWY 70 IN GOLDSBORO.
&&
BSDLocal storm report, Jun 11, 9:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
945 PM EDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL PRINCETON 35.47N 78.16W
06/11/2006 E0.75 INCH JOHNSTON NC PUBLIC
PENNY SIZE HAIL REPORTED BY THE PUBLIC IN PRINCETON.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 35 min |
| Jun 11, 8:35 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Wake | 40 min |
| Jun 11, 8:49 PM EDT | Tornado Warning | RAH | Wake | 26 min |
| Jun 11, 8:51 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 39 min |
| Jun 11, 8:53 PM EDT | Tornado Warning | RAH | Harnett | 37 min |
| Jun 11, 9:12 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 33 min |
| Jun 11, 9:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 49 min |
| Jun 11, 10:36 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 24 min |
| Jun 12, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 31 min |
| Jun 12, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 33 min |
| Jun 12, 3:49 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 26 min |
| Jun 12, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 40 min |
| Jun 12, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 41 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 25 min |
| Jun 12, 5:47 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 28 min |
| Jun 12, 5:56 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 34 min |
| Jun 12, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 34 min |
| Jun 12, 7:08 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 22 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.